MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 60MM GRIPPER; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US PINNACLE 60MM GRIPPER; HIP INSTRUMENT/TRIAL
Model Number 2218-90-060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 08/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the ab gripper has broken in half.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: it was reported the ab gripper has broken in half.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H1.Type of reportable event has incorrectly been reported as serious injury in (b)(4).Correct reportable event type is malfunction only.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE 60MM GRIPPER
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7161306
Report Number1818910-2018-10009
Device Sequence Number11228381
Product Code LXH
UDI-Device Identifier10603295102328
UDI-Public10603295102328
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-90-060
Device Catalogue Number221890060
Device Lot NumberA0407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2017
Initial Date Received by Manufacturer 08/17/2017
Supplement Date Received by Manufacturer07/12/2018
03/04/2021
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date07/31/2018
03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1